University of Hertfordshire

From the same journal

By the same authors

Twisted Yangians for symmetric pairs of types B, C, D

Research output: Contribution to journalArticle

Links

View graph of relations
Original languageEnglish
Number of pages36
Pages (from-to)131-166
JournalMathematische Zeitschrift
Journal publication date1 Oct 2016
Volume284
Issue1-2
Early online date12 Apr 2016
DOIs
Publication statusPublished - 1 Oct 2016

Abstract

We study a class of quantized enveloping algebras, called twisted Yangians, associated with the symmetric pairs of types B, C, D in Cartan’s classification. These algebras can be regarded as coideal subalgebras of the Yangian for orthogonal or symplectic Lie algebras. They can also be presented as quotients of a reflection algebra by additional symmetry relations. We prove an analogue of the Poincaré–Birkoff–Witt Theorem, determine their centres and study also extended reflection algebras.

ID: 15363168